# SDR MASA200600731

- Difficulty date: March 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,593 hours, 15,331 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 0484
- Condition: Unknown
- Location: Flt Spoilers
- Part time: 11,971 hours, 9,608 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6237 PHX - FLIGHT SPOILER CAUTION MESSAGE.  MX R/R SECU.
